# SDR AWXA200601340

- Difficulty date: July 16, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 31,221 hours, 11,992 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281300251
- Condition: Corroded
- Location: Fuselage
- Part time: 31,221 hours, 11,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION LOCATED ON FLOORBEAM Y 1292 FS 15 + 1 PASSENGER CABIN (HARD POINT).   MAINTENANCE REPLACED FLOORBEAM Y 1292 FS 12 TO FS 24 PASSENGER CABIN IAW SRM A320 51-72-11 PAGE 1-2 A320 SRM 53-11-14 FIG 202.
